# SDR QXEA200501107

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 8,987 hours, 6,677 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Odor
- Condition: Detected
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FOUL ODOR IN AIRCRAFT.  MAINTENANCE INSPECTED WATER SEPARATION, MIXING MANIFOLD FOR WATER AND SCUM.  FOUND POOLED WATER IN BOTTOM. CLEANED OUT WATER.  NO OTHER DEFECTS NOTED.  NO SCUM NOTED.  OPERATIONAL CHECK AND LEAK CHECK OF DUCTING GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
